# SDR 0602416304

- Difficulty date: November 10, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 73,268 hours, 9,187 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, FOUND LT OVERWING AFT 2 EMERGENCY LIGHTS NOT WORKING. MAINTENANCE REMOVED AND REPLACED POWER PACK. OPERATIONAL CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
